# SDR 99FDEA00329

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOCK UPPER FUSELAGE SEAT TRACK FOUND CRACK AT BS 635 X=8.5 RT. - 3.2 IN, AT BS 635 X 27.5 RT. - 3.5.  AT BS 635 X 47.5 RT -4.3 IN, AT BS 635 X = 47.5 LH-4.5.  *S/D*  FASTENERS REMOVED AND SEAT TRACK TRIMMED & REWORKED PER SRM 53-42-01.
